# SDR CA960311018

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Side Window
- Part number: NP15790210
- Condition: Cracked
- Location: Cockpit
- Part time: 4,615 hours
- Component: Ppg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING COCKPIT SIDE WINDOW INSPECTION TOP FORWARD SCREW HOLE FOUND CRACKED. THE WINDOW DID NOT HAVE THE REINFORCEMENT MOD.
